Not Ready to Go to Sleep Yet

There are so many thought milling around in my tired brain. I haven’t written on here for such a long time and when I was talking to Liz, she mentioned her online journal, so I became inspired to write.

Right now, my head feels fuzzy and dizzy, kind of like being drunk but unpleasant. It’s my medication that I’m on now. I was on Sertraline before (the common name for Zoloft) but I was switched to Effexor last time I was at the doctor to combat “sexual side effects” (which, by the way, switching hasn’t made a lick of difference) and because it’s stronger. I’m either going to switch back or increase the dosage. This dosage isn’t taking care of the symptoms to my liking but I detest the side-affects. This buzz is the worst one. With the Sertraline, if I missed a day or two, I’d feel this way but this new one is CRAZY! I usually take my pills at about 11:00pm. It’s now almost 1:00. TWO HOURS and it’s intense. It doesn’t creep up on you either. As I wrote the last entry, I was fine. It comes on like a bucket of water being thrown in your face. The only way to get rid of it is to take a pill and sleep it off. Luckily, that is precisely what I’m going to do in about ten minutes.

Sometimes, this happens to me at work. That REALLY REALLY sucks! Have you ever been drunk at work? If so, you may know what it feels like. All I want to do is sit down and close my eyes but obviously I can’t. I have to stand up, be alert, smile at and help customers, and most of all, not let customers and especially the people I work with know how I feel. It wouldn’t be as big of a deal if I was a part time but I’m in a “role of authority” so there are certain things I CANNOT do (or I’ll be in shit from my boss and manager). Some of those things are be in a bad mood, show when I’m sick, complain, etc. Of course I slip up but those times are the hardest. There’s a period of time when switching types of medications or increasing or decreasing doses when I feel like this for upwards of a week. VERY DIFFICULT to get through it! I can’t book off work for a week! I can’t do any of these “bad things”. And, I can’t explain to anyone how my head feels because no one understands! It’s very frustrating.

NEXT TIME —>  I’ll tell you why I take anti-depressants, how I feel, and why no one understands how it feels and why I can’t help myself…. if I can.

(originally posted to an unknown online journal) 

This entry was posted in personal and tagged . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s